JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 7, Issue 5, Article 160
Coefficient Inequalities for Classes of Uniformly Starlike and Convex Functions

    Authors: Shigeyoshi Owa, Yaşar Polatoğlu, Emel Yavuz,  
    Keywords: Uniformly starlike, Uniformly convex.  
    Date Received: 28/09/06  
    Date Accepted: 06/11/06  
    Subject Codes:

Primary 30C45.

    Editors: Nak Eun Cho,  

In view of classes of uniformly starlike and convex functions in the open unit disc $ mathbb{U}$ which was considered by S. Shams, S.R. Kulkarni and J.M. Jahangiri, some coefficient inequalities for functions are discussed.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login